MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø16MM L 140MM STRAIGHT

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; DISTAL STEM Ø16MM L 140MM STRAIGHT
Model Number 01.22.105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent primary and revision surgery on the same day.During the primary procedure, the surgeon noted that the bone and cement appeared to push the implant in an anterolateral direction, though it initially seemed acceptable.After surgery, while the patient was in the post-anesthesia care unit, a postoperative x-ray showed that the stem had perforated the bone.Poor bone quality was also observed.All components revised.
 
Additional Manufacturer Narrative
Batch review performed on 17 feb 2026.Stem: m-vizion 01.22.105 distal stem d 16mm l 140mm straight (k170690) lot 2429917: 20 items manufactured and released on 03-feb-2025.Expiration date: 15-jan-2030.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported event during the period of review.Stem: m-vizion 01.22.429 proximal body d 24mm l 60mm lat with holes (k201471) lot 2010794: 40 items manufactured and released on 19-aug-2021.Expiration date: 22-jul-2026.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director.During preparation of the femoral canal in total hip arthroplasty (tha), a femoral perforation occurred.The complication was identified only after wound closure, requiring a reoperation.Radiographic images suggest that the acetabular cup may be oversized and possibly positioned in a suboptimal orientation; however, additional radiographic projections would be necessary to properly assess the implant positioning.Femoral perforation is a known potential intraoperative complication of tha and is described in the instructions for use.Based on the available information, it is not plausible that this event was caused by a defective or malfunctioning device.Root cause:femoral perforation is a known potential intraoperative complication of total hip arthroplasty.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
DISTAL STEM Ø16MM L 140MM STRAIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558194
Report Number3005180920-2026-00173
Device Sequence Number9330717
Product Code LZO
UDI-Device Identifier07630030885020
UDI-Public07630030885020
Combination Product (Y/N)N
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.105
Device Lot Number2429917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite